MAUDE Adverse Event Report: CORINDUS INC CORPATH GRX; CORPATH GRX SYSTEM

CORINDUS INC CORPATH GRX; CORPATH GRX SYSTEM
Model Number 301
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
After 1st stent placement an kb inflation (crux cords) proximal to the stent in 3rd seg.Of rca flow limiting dissection appeared.The attempt to robotically deliver the stent to cover it or balloon to do additional lesion preparation failed.Due to clinical condition (chest pain and ecg changes) decision was to switch to manual.After successful 2nd stent implantation and clinical stabilization 3rd stent and final ballooning done once more robotically.
 
Additional Manufacturer Narrative
Incident reported to the manufacturer on 8/27/2021.There was no problem with the device during the procedure and the procedure was completed.The event was not device related and is a known risk of pci procedures.The device functioned as it was intended to and there was no problem with the way device was used.

Brand Name
CORPATH GRX
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS INC
309 waverly oaks road
waltham MA 02452
MDR Report Key12509398
Report Number3007822508-2021-00003
Device Sequence Number14742278
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public00816280023017
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1